Sunday, April 25, 2010

Is thinning of the skin a TRIAMCINOLONE STEROID cream side effect?

I have eczema and was prescribe triamcinolone cream sort of like ( the thick Euricen cream). I used it for years and then the skin on my inner thighs and hips where I used the cream the most began to thin and wrinkle. My skin started to turn silvery-white and then darkened over the years. I went to a new dermatologist and he said that it was from using the cream too much and then prescribed me Elidel (that did not help) is this a common side effect and if so is there anything to reverse thinning of the skin? It looks as though I have strechmarks from far away until you get closer and see that my skin is actually very thin and wrinkled. So is this a common side effect? and how do I reverse the thinning of the skin I was thinking about get surgery to have the skin on my inner thighs removed but I don't think this is possible being that I'm a very petite women and probably don't have enough skin for the surgeon to stitch me back together.Is thinning of the skin a TRIAMCINOLONE STEROID cream side effect?
absolutely. These products should not be used in cosmetically sensitive areas, like the face. Stop the product, and several months to a year later there may be some improvement. I do not know of any antidote other than time...Is thinning of the skin a TRIAMCINOLONE STEROID cream side effect?
I also use a topical steroid and was told only to use on affected skin because it will thin the skin in the areas applied

3 comments:

  1. The best hand cream is unrefined Shea butter from Africa..and coconut oil. Before I go to bed I rub coconut oil on my hands and wait 20 min. then I apply a very thick layer of shea butter on the top of my hands and wrap them in gauze. In the morning your hands will be very soft. It doesn't do anything about the thinning, but it protects your thin hands from drying out. It sounds like a lot of trouble but in the end it will be well worth it.

    ReplyDelete